# SDR C2XA11CL226

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 15,390 hours, 9,653 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED DURING/AFTER ENGINE START CHECK-LIST THE FOLLOWING MESSAGES APPEARED ON THE EICAS  "EMERGENCY LIGHT NOT ARMED" "ELECTRICAL EMERGENCY ABNORMAL".  MAINTENANCE INSPECTED AND REPLACED RELAYS K0097 AND K0021.  OPERATIONAL CHECKS WERE GOOD.
